# SDR FDEA202011052781

- Difficulty date: November 5, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 85,747 hours, 21,317 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: VZZ73309
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT CABIN, FOUND SEAT TRACK AT STATION 760, X= -47.5 CROWN WORN.  MAIN DECK CARGO COMPARTMENT CABIN AT SEAT TRACK STATION 760, X= -47.5, WORN CROWN EVALUATED AND FOUND TO EXCEED LIMIT, AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.  CROWN WORN SEAT TRACK REMOVED AND REPLACED AT EXISTING SPLICES STATION 725 TO STATION 765, X= -47.5, AS PER SRM 51-31-01-0G.  SEAT TRACK SEGMENT REWORKED, AS PER DOUGLAS DRAWING VZZ 7330 REVISION B.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
